# SDR ASAA0410022

- Difficulty date: January 12, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6554968511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE SEAT TRACK AT FUSELAGE STATION 370-446, RIGHT BUTTOCK LINE 45 PITTED AND GOUGED.  REPLACED SEAT TRACK PER SRM.  (M)
